Please use this identifier to cite or link to this item: https://doi.org/10.1016/j.disc.2007.07.093
Title: On planar and non-planar graphs having no chromatic zeros in the interval (1, 2)
Authors: Dong, F.M.
Koh, K.M. 
Keywords: Chromatic polynomial
Chromatic zero
Minor
Near-triangulation
Plane graph
Issue Date: 6-Sep-2008
Citation: Dong, F.M., Koh, K.M. (2008-09-06). On planar and non-planar graphs having no chromatic zeros in the interval (1, 2). Discrete Mathematics 308 (17) : 3897-3905. ScholarBank@NUS Repository. https://doi.org/10.1016/j.disc.2007.07.093
Abstract: We exhibit a family of 2-connected graphs which is closed under certain operations, and show that each graph in the family has no chromatic zeros in the interval (1,2). The family contains not only collections of graphs having no certain minors, but also collections of plane graphs, including near-triangulations found by Birkhoff and Lewis [Chromatic polynomials, Trans. Amer. Math. Soc. 60 (1946) 355-451]. © 2007 Elsevier B.V. All rights reserved.
Source Title: Discrete Mathematics
URI: http://scholarbank.nus.edu.sg/handle/10635/103742
ISSN: 0012365X
DOI: 10.1016/j.disc.2007.07.093
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

2
checked on Aug 16, 2018

WEB OF SCIENCETM
Citations

1
checked on Jul 24, 2018

Page view(s)

30
checked on May 11, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.